On nonstructure of elementary submodels of a stable homogeneous structure

Tom 156 / 1998

Tapani Hyttinen Fundamenta Mathematicae 156 (1998), 167-182 DOI: 10.4064/fm-156-2-167-182

Streszczenie

We assume that M is a stable homogeneous model of large cardinality. We prove a nonstructure theorem for (slightly saturated) elementary submodels of M, assuming M has dop. We do not assume that th(M) is stable.

Autorzy

  • Tapani Hyttinen

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek